MathSciNet Relay Station
MathSciNet bibliographic data
MR2262215 34B18 (34B15 34B16 47N20)
Li, Shuhong Positive solutions of nonlinear singular third-order two-point boundary value problem. J. Math. Anal. Appl. 323 (2006), no. 1, 413–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement